# SDR SWIA2018110245205

- Difficulty date: October 3, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 42,629 hours, 36,146 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE SKIN PANEL WAS CHAFED AT MULTIPLE PLACES. REMOVED AND REPLACED THE SKIN IAW SRM 51-42-06.
